# SDR CA000714029

- Difficulty date: June 16, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,383 hours
- Engine: Orenda OE600A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Gasket
- Condition: Blown
- Location: Gaskets
- Component: Gaskets, Orenda
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT CENTER FUEL TANK INADVERTENTLY FUELED WITH JET B IN KANGIRSUK, QUE ALTHOUGH SEALED DRUM CLEARLY MARKED JET B IT ALSO LABELLED GASOLINE 100 LL NR 19 OF 30 ON M.   AIRCRAFT THEN FLEW FROM YAS TO MNR CAMP AT KANGISAVIP LAKE USING ONLY FIRST TANK, UNLOADED AND RETURNING TO YAS.  JUST PRIOR TO TAKEOFF, PILOT SELECTED CENTER TANK FOR RETURN TRIP.  JUST AFTER LIFT OFF, ENGINE BEGAN RUNNING ROUGH AND SUFFERED REDUCTION IN POWER OUTPUT, AN INCREASE IN  COOLANT TEMP AND PRESSURE ALSO NOTED.  SUCCESSFUL FORCED LANDING CARRIED OUT.  AN INTERNAL INSP CARRIED OUT REF. C AR625 APP.G . INSP REVEALED BLOWN HEADGASKET.
